| Model Number |
G08801 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Common name & product code: dqx wire, guide, catheter.Occupation: lead rt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, prior to patient contact for an unknown procedure, a hair was found inside the sterile package of a roadrunner extra-support bare mandril wire guide upon opening the device.The device did not make contact with the patient, and another device of the same type was used to complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this occurrence.
Event or Problem Description
No new patient or event information to report.
Additional Manufacturer Narrative
Description of event: as reported, prior to patient contact for an unknown procedure, a hair was found inside the sterile package of a roadrunner extra-support bare mandril wire guide upon opening the device.The device did not make contact with the patient, and another device of the same type was used to complete the procedure.Investigation ¿ evaluation.A visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record, the instructions for use, and quality control data.The complainant returned one roadrunner extra-support bare mandril wire guide in an opened pouch.Visual inspection found a long piece of hair inside the pouch.A review of the device history record found one non-conformance related to the reported failure mode.The non-conformance is for ¿foreign matter, loose¿ that affected a quantity of 9 devices that were all reworked.There is a 100% qc check for this non-conformance prior to release.A review of complaint history records shows no other complaints associated with the complaint device lot.As there are adequate inspection activities established, objective evidence that the dhr was fully executed and no additional complaints from the same lot.It was concluded that there is no evidence that nonconforming product exists in house or in field.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: how supplied: "upon removal from package, inspect the product to ensure no damage has occurred.¿ cook has concluded this failure is related to manufacturing.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.